Site Accessibility Statement
Wilfrid Laurier University Faculty of Science
December 19, 2014
 
 
Canadian Excellence

Yuming Chen



Contact:

email: Yuming Chen
phone: 519.884.0710
ext: 2309

 

Research



Research Interests Research Funding Mathematics Resources Coming Conferences Complete List of Publications

     

  • Research Interests:

    Functional differential equations; Dynamical systems; Matrix and tensor analysis; Neural networks; Mathematical biology.

    Back to top

  • Research Funding:
    1. 2009--2014: NSERC Research Grant: Dynamics of Delay Differential Equations: Theory and Applications.
    2. September 20, 2005--December 31, 2011: Early Researcher Award.
    3. 2004--2009: NSERC Research Grant: Dynamics of Systems of Delay-Differential Equations.
    4. 2002--2004: NSERC Research Grant: Dynamics of Delay-differential Systems Describing Neural Networks.
    5. 2001--2004: Start-up Fund from Wilfrid Laurier University.

    Back to top

  • Mathematics Resources:
    American Mathematical Society Canadian Mathematical Society
    SIAM Fields Institute
    PIMS Canadian Applied and Industrial mathematical Society
    Mathematical Journals MathSciNet
    Departments of Mathematics Around the World Mathematics Calendar
    Mathematics Archive

    Back to top

  • Conferences and Workshops to Attend:
    1. />The Foruth International Conference on Recent Advances in Applied Dynamical Systems, Zhejiang Normal University, Jinhua, Zhejiang Province, P.R. China, June 16-20, 2010. ?

      Back to top

  • Complete List of Publications:
    Reviewed Papers on MathSciNet 
    [2011] [2010] [2009] [2008] [2007][ 2006]
    [ 2005] [2004] [2003] [2002] [2001] [2000] [1999] [ 1996] [1995] [1994]

    Back to top

    2011

    1. "Traveling wavefronts pf a prey-predator diffusion system with stage-structure and harvesting", J. Comput. Appl. Math., 235 (2011) 2560-2568. (with X. Liao and S. Zhou)
    2. "The existence of mild solutions for impulsive fractional partial differential equations", Nonlinear Anal.: TMA, 74 (2011) 2003-2011. (with X.-B. Shu and Y. Lai)
    3. "Homoclinic solutions in periodic difference equations with saturable nonlinearity", Sci. China Math., 54 (2011) 83-93. (with Z. Zhou and J. Yu)

    Back to list

    2010

    1. "Second-order differentiability with respect to parameters for differential equations with adaptive delays'', Front. Math. China, 5 (2010) 221-286. (with Q. Hu and J. Wu)
    2. "On the existence of gap solutions in a periodic discrete nonlinear Schrödinger equation with saturable nonlinearity", Nonlinearity, 23 (2010) 1727-1740. (with Z. Zhou and J. Yu)
    3. "Periodic solutions and the global attractor in a system of delay differential equations", SIAM J.  Math.  Anal., 42 (1)(2010) 24-63. (with T. Yi and J. Wu)
    4. "Periodic solutions for 2nth-order nonlinear difference equations",  Sci. China Math., 53 (2010) 41-50. (with Z. Zhou and J. Yu)

    Back to list

    2009

    1. "Threshold dynamics of a delayed reaction diffusion equation subject to Dirichlet condition", J. Biol. Dyn., 3 (2009) 331-341. (with T. Yi and J. Wu)
    2. "Multiple periodic solutions of an impulsive  predator-prey model with Holling-type IV functional response", Math.  Comput.  Modelling, 49 (2009) 1829-1836. (with Q. Wang and B. Dai)

    Back to list

    2008

    1. "Complete classification of equilibria and their stability in a delayed neuron network",  Internat. J. Bifur. Chaos Appl. Sci. Engrg., 18 (2008) 2017-2027. (with J. Wu)
    2. "Dynamic complexities of a predator-prey model with generalized Holling type III functional response and impulsive effects", Comput. Math. Appl., 56 (2008) 1715-1725. (with H. Su, B. Dai and K. Li)
    3. "Permanence and global stability in a discrete $n$-species competition system with feedback controls", Nonlinear Anal. Real World Appl., 9 (4) (2008) 1661-1671. (with X. Liao and S. Zhou)
    4.  "Bifurcations in a delayed network: A case study", Journal of Neural Computing Systems, 1 (1) (2008) 39-60. (with S. Guo and J. Wu) 
    5. "Stability of the boundary solution of a non-autonomous predator-prey system with the Beddington-DeAngelis functional response", J. Math. Anal. Appl., 344 (2) (2008) 1057-1067.  (with F. Chen and J. Shi)
    6. "Two-parameter bifurcations in a network of two neurons with multiple delays", Journal of Differential Equations, 244 (2) (2008) 444-486. (with S. Guo and J. Wu)

    Back to list

    2007

    1. "Existence and stability of positive periodic solutions to a periodic integro-differential competition system with infinite delays", International Journal of Qualitative Theory of Differential Equations and Applications, 1 (2) (2007) 124-134. (with F. Chen and S. Guo)
    2. "On permanence and global stability in a general Gilpin-Ayala competition predator-prey discrete system", Appl. Math. Comput., 190 (1) (2007) 500-509. (with X. Liao and S. Zhou)
    3. "Positive periodic solutions of nonautonomous functional differential systems", J.  Math. Anal. Appl., 333 (2) (2007) 667-678. (with N. Zhang and B. Dai)
    4. "Stability and bifurcation of a discrete-time three-neuron system with delays", International Journal of Applied Mathematics and Engineering Sciences, 1 (2007) 89-101. (with S. Guo)
    5. "Permanence for a discrete time Lotka-Volterra type food-chain model with delays",  Appl. Math. Comput., 186 (1) (2007) 279-285.  (With X. Liao and S. Zhou)
    6. "Network of neurons with delayed feedback: Periodical switching of excitation and inhibition", Dyn. Contin.  Discrete Impuls. Syst. Ser. B: Appl. Algorithms, 14 (1) (2007) 113-122. 

    Back to list

    2006

    1. "Linear stability and Hopf bifurcation in a three-unit neural network with two delays",  Neurocomputing, 70 (1-3) (2006) 219-228. (With S. Zou and L. Huang)
    2. "Global asymptotic stability of delayed Cohen-Grossberg neural networks", IEEE Trans. Circuits Syst. I Regul. Pap., 53 (2) (2006) 351-357.

    Back to list

    2005

    1. "Eventual Periodicity of xn+1=max{1/xn, An/xn-1}/> with Periodic Coefficients", J. Difference Equ. Appl.,  11 (15) (2005) 1289-1294.
    2. "Existence and global attractivity of a positive periodic solution of a delayed periodic respiration model", Comput. Math. Appl., 49 (5-6) (2005) 677-687. (With L. Huang)
    3. "Global attractivity of a circadian pacemaker model in a periodic environment", Discrete and Continuous Dynamical Systems, Series B, 5 (2) (2005) 277-288. (With L. Wang)

    Back to list

    2004

    1. "Periodic solutions of a delayed periodic hematopoiesis model", International Journal of Applied Mathematics, 16 (1) (2004) 55-67. (With H. Fang)
    2. "New results on positive periodic solutions of a periodic integro-differential competition system", Appl. Math. Comput., 153(2) (2004) 557-565.
    3. "Multiple periodic solutions of delayed predator-prey systems with type IV functional responses", Nonlinear Anal. Real World Appl., 5 (1) (2004) 45-53.

    Back to list

    2003

    1. "Hopf bifurcation of a positive feedback delay differential equation", Northeast. Math. J., 19 (3) (2003) 213-223. (With L. Huang)
    2. "Periodic solution of a delayed periodic logistic equation", Applied Mathematics Letters, 16 (2003) 1047-1051.
    3. "Global attractivity and oscillation in a nonlinear periodic delay difference equation", Comput. Math. Appl., 45 (6-9) (2003) 943-950. (With Z. Zhou)
    4. "Periodic solutions of delayed predator-prey systems with mutual interference", Differential Equations Dynam. Systems, 11 (3-4) (2003) 321-331.
    5. "Global attractivity of a population model with state-dependent delay", Fields Institute Communications, 36 (2003), 113-118.
    6. "Stable periodic solution of a discrete periodic Lotka-Volterra competition system", J. Math. Anal. Appl., 277 (2003) 358-366. (With Z. Zhou)
    7. "Limiting behavior of a class of delay difference equations", Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal., 10 (2003) 75-80.
    8. "Periodic solutions of delayed periodic Nicholson's blowflies models", Canadian Applied Mathematics Quarterly, 11 (1) (2003), 23-28.

    Back to list

    2002

    1. "Unboundedness and periodicity of a system of delay difference equations", Mitt. Math. Sem. Giessen, 248 (2002) 1-19.
    2. "All solutions of a class of difference equations are truncated periodic", Appl. Math. Lett. 15 (2002) 975-979.
    3. "Boundedness of solutions of a class of nonlinear planar systems", Tohoku Math. J. 54 (2002) no. 3, 393-417. (With L. Huang and J. Wu)
    4. "Global stability of neural networks with distributed delays", Neural Networks, 15 (2002) 867-871.
    5. "Convergence and periodicity of solutions for a discrete-time network model of two neurons", Math. Comput. Modelling, 35 (2002) 941-950. (With Z. Yuan and L. Huang)

    Back to list

    2001

    1. "Special symmetric periodic solutions of delayed monotone feedback systems", Canad. Appl. Math. Quart., 9 (2001) 317-343. (With J. Wu)
    2. "Existence and unstable sets of oscillating periodic orbits for delayed excitatory networks of two neurons", Differential Equations Dynam. Systems, 9 (2001) no. 3-4, 169-185.
    3. "A remark on 'On stability of nonlinear continuous-time neural networks with delays'", Neural Networks, 14 (2001) 1463.
    4. "Existence and attraction of a phase-locked oscillation in a delayed network of two neurons", Differential Integral Equations 14 (2001) 1181-1236. (With J. Wu)
    5. "Limiting profiles for periodic solutions of scalar delay differential equations'', Proc. Roy. Soc. Edinburgh Sect. A 131 (2001) 799-810.
    6. "Slowly oscillating periodic solutions for a delayed frustrated network of two neurons", J. Math. Anal. Appl. 259 (2001) 188-208. (With J. Wu)
    7. "A prior bounds and stability of solutions for a Volterra reaction-diffusion equation with infinite delay", Nonlinear Anal., 44 (2001) no. 1, 97-121. (With B. Shi)
    8. "Synchronized and nonsymmetric phase-locked periodic solutions in a network of neurons with McCulloch-Pitts nonlinearity", Dynamical Systems and Differential Equations, Proceedings of the International Conference: May 18-21, Kennesaw State University, GA, USA, 102-108.
    9. "The asymptotic shapes of periodic solutions of a singular delay differential systems", J. Differential Equations, 169 (2001), 614-632. (With J. Wu)
    10. "On real solutions of the equation ? t(A)=1/nJn/>", SIAM J. Matrix Anal. Appl. 22 (2001), 965-970.

    Back to list

    2000

    1. "Connecting orbits from synchronous periodic solutions to phase-locked periodic solutions in a delay differential system", J. Differential Equations 163 (2000) 130-173. (With J. Wu and T. Krisztin)
    2. "Desynchronization of large scale delayed neural networks", Proc. Amer. Math. Soc. 128 (2000) no. 8, 2365-2371. (With Y.-S. Huang and J. Wu)
    3. "Periodic solutions of a single species discrete population model with periodic harvest/stock", Comput. Math. Appl. 39 (2000), no. 1-2, 77-90. (With R. Y. Zhang, Z. C. Wang and J. Wu)
    4. "Limiting profiles of periodic solutions of neural networks with synaptic delays", Differential equations and computational simulations (Chengdu, 1999), 55-58, World Sci. Publishing, River Edge, NJ, 2000. (with J. Wu)

    Back to list

    1999

    1. "Minimal instability and unstable set of a phase-locked orbit in a delayed neural network", Phys. D 134 (1999), no. 2, 185-199. (With J. Wu)
    2. "Abstract partial functional differential equations of neutral type: Basic theory", Differential Equations Dynam. Systems, 7 (1999), no. 3, 331-348.

    Back to list

    1996

    1. "The linear bi-spatial tensor equation ?ijAiXBj=C/>", Appl. Math. Mech. (English Ed.) 17 (1996), no. 10, 979-986; translated from Appl. Math. Mech. 17 (1996), no. 10, 919-926 (Chinese). (With H. Xiao and J.-B. Li)
    2. "A direct path-preserving algorithm for fuzzy relation equations" (Chinese), Mohu Xitong Yu Shuxue 10 (1996), no. 2, 43-46. (With H.-X. Li)

    Back to list

    1995

    1. "The explicit solution of the matrix equation AX- XB=C/>", Appl. Math. Mech. (English Ed.) 16 (1995), no. 12, 1133-1141; translated from Appl. Math. Mech. 16 (1995), no. 12, 1051-1059 (Chinese). (With H. Xiao)
    2. "The Hamiltonian structures of 3D ODE with time-independent invariants", Appl. Math. Mech. (English Ed.) 16 (1995), no. 4, 301-306; translated from Appl. Math. Mech. 16 (1995), no. 4, 283-288 (Chinese). (With Z.-H. Guo)

    Back to list

    1994

    1. "Intrinsic solution to the n/>-dimensional tensor equation ?mr=1Um-rXU r-1=C />", Comput. Methods Appl. Mech. Engrg. 115 (1994), no. 3-4, 359-364. (With Z.-H. Guo, J.-B. Li and H. Xiao)

    Back to list][Back to top